Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1970, Volume 38, Issue 5

A Macro Model of the U.S. Labor Market<712:AMMOTU>2.0.CO;2-M
p. 712-741

H. H. Kelejian, S. W. Black

Two stage least squares methods are used to estimate a postwar quarterly model of U.S. labor demand, supply, and wage adjustment. Analytical techniques are used to derive the long-run equilibrium properties of the estimated model. Short run properties are obtained by approximating the model in the form of two simultaneous difference equations. Simulation methods show the response of the model to an increase in the size of the armed forces.

Log In To View Full Content